Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well my experiment is done. I tried B5 at 10g daily for almost 2 months now.

The results were not good.

My first week on B5 at 10g/daily was the best. It almost immediately dried

up the oil on my face. At least I think that was B5 doing that. I can't explain

it otherwise. And for that brief week or so, my acne started getting better.

Right after my first week on B5, I had a horrible break-out and started

getting cystic acne again, 3 years after accutane got rid of it. The extra

acne never went away while I continued on B5. I upped the dosage to

20g/daily to see if that would help, but it didn't, and just made things

worse. I still have scars or discolorations from whatever remains of the

initial cysts I got. Terrible stuff.

In addition to this problem, I experienced continued diarrhea throughout

the course. It would not go away. Some people say that their diarrhea

went away after a few days or a week on B5. Mine didn't.

My energy levels through the course were high at first but eventually

felt low. I'd say after about the second week I started feeling tired more

than usual.

In retrospect, even if B5 worked, I think I'd probably have to stop it

eventually simply because I don't think it's wise to take megadoses of

vitamins for long periods of time. It was an experiment. I wanted to see

what the hype was about, that's all.

Steve

Share this post


Link to post
Share on other sites

I'm really sorry.

I'm currently at week 3 of B5 and I'm about to stop too.

I've had no diahrea but instead extreme tiredness. The acne remained as it always had. I'll just finish up my bottle and I'm done.

But on the bright side, my acne is almost gone. But I don't think it's because of the B5; my face feels the same as always.

Share this post


Link to post
Share on other sites

Well.. thats a little discouraging..

I just started B5...

I had a little upset stomache.. and my acne is really swelling up :D .. What should I do? should I continue?

Share this post


Link to post
Share on other sites

Are you guys taking other vitamins to balance out? My doc says that if you take B5, you have to take other vitamins as well, to balance things out. If you are taking other vitamins, then I don't think I'll be starting B5 ](*,)

Share this post


Link to post
Share on other sites

I was taking a B-complex with megadoses of B vitamins along with my

megadose of B5. I was also taking a multivitamin. And I was drinking

plenty of fluids. All the things most people say are required for B5 to

work well.

Steve

Share this post


Link to post
Share on other sites

I just started on B5 too to see if it makes a difference. However, I'm not following those directions. If your body gets rid of the excess vitamin, why take so damn much? I take only 500 mg a day. It seems reasonable. I can't see how more means better when it's water soluble.

Share this post


Link to post
Share on other sites
Same here, was taking a multi-vit along with the B5.

if your multi only contains 100% RDA of all the other B vitamins, it may not have been enough to avoid metabolic imbalance. (The RDA amt is pretty low in all the B vitamins, so just taking 100% RDA of them while not eating a diet with lots of uncooked foods, may lead to deficiency in them).

I take a B-50 complex and 200 mg extra B-5 daily mostly because I've had problems with almost all the deficiency symptoms of it for a long time. After a week, my allergies, stress level, and mood improved a lot. Considering my diet, anxiety level, and allergies, I was most likely pretty deficient in it. I bet a lot of other people today are too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×